MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archneur.1976.00500030056012

Медицинская библиотека · Archives of neurology · 1976

Electroencephalographic findings in phencyclidine intoxication.

Stockard J J, Werner S S, Aalbers J A, Chiappa K H

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

The first report of electroencephalographic findings in clinically encountered phencyclidine intoxication is presented. When first seen, the patient was in a coma, initially distinguished only by nystagmus, waxy rigidity of the extremities, and an EEG with a widespread, sinusoidal theta rhythm interrupted every few seconds by periodic slow-wave complexes. The similarity of the EEG to that of deep ketamine anesthesia suggested intoxication with a ketamine-related (phenylcyclohexylamine) drug. Phencyclidine, the prototype of the phenylcyclohexylamine compounds and a widely abused hallucinogen, was subsequently identified in the urine and blood.

Для цитирования: Stockard J J, Werner S S, Aalbers J A, Chiappa K H. Electroencephalographic findings in phencyclidine intoxication.. Archives of neurology. 1976. DOI: 10.1001/archneur.1976.00500030056012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.